Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014, Article ID 626275, 8 pages
http://dx.doi.org/10.1155/2014/626275
Research Article

New Ultraspherical Wavelets Spectral Solutions for Fractional Riccati Differential Equations

1Department of Mathematics, Faculty of Science, King Abdulaziz University, Saudi Arabia
2Department of Mathematics, Faculty of Science, Cairo University, Giza 12613, Egypt

Received 19 March 2014; Accepted 29 April 2014; Published 22 May 2014

Academic Editor: Ali H. Bhrawy

Copyright © 2014 W. M. Abd-Elhameed and Y. H. Youssri. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

W. M. Abd-Elhameed and Y. H. Youssri, “New Ultraspherical Wavelets Spectral Solutions for Fractional Riccati Differential Equations,” Abstract and Applied Analysis, vol. 2014, Article ID 626275, 8 pages, 2014. https://doi.org/10.1155/2014/626275.